# SDR DL76L982558

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Failed
- Location: Rt Wing
- Component: 2780537104
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WING ANTIICE DISAGREE LIGHT ON WITH SWITCH IN ON.  PAX REPORTED NOISE IN 1ST ROW TOURIST RT SIDE.  RETURNED TO JFK. REPLACED RT WING ANTI ICE VALVE.  OPERATIONAL AND LEAK CHECK OK.  PERFORMED OVERWEIGHT LDG INSP PER 05-51-35-2 NO FAULTS FOUND.
